Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 718972, 8 pages
http://dx.doi.org/10.1155/2014/718972
Research Article

On Some Fuzzy Filters in Pseudo-BCI Algebras

College of Arts and Sciences, Shanghai Maritime University, Shanghai 201306, China

Received 2 March 2014; Accepted 9 March 2014; Published 8 April 2014

Academic Editor: Wieslaw A. Dudek

Copyright © 2014 Xiaohong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohong Zhang, “On Some Fuzzy Filters in Pseudo-BCI Algebras,” The Scientific World Journal, vol. 2014, Article ID 718972, 8 pages, 2014. https://doi.org/10.1155/2014/718972.